# SDR P5CA2024092700037

- Difficulty date: October 2, 2024
- Submitted: October 2, 2024
- Operation: Air carrier
- Aircraft: N853GT
- Make and model: Boeing 747-87UF
- Aircraft serial: 37572
- Aircraft time: 51,960 hours, 7,651 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 2360 FWD OF THE PRESSURE BULKHEAD STR 9R FOUND CRACK( BS 2360 FWD OF THE PRESSURE BULKHEAD STR 9R REPAIRED IAW RI-53-60-17135 REV A. NO FURTHER DEFECTS NOTED )
